# SDR HYIA6813J1024

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Aircraft time: 23,775 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Resistor
- Part number: HL5508ZOHM
- Condition: Burned
- Location: Cabin Heater Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, IN CRUISE, STRONG ELECTRIAL SMELL IN COCKPIT.  CREW DIVERTED.   MX INSPECTED ACFT, R & R OVERHEATED CABIN HEATER FAN HIGH - LOW RESISTOR. SYS CHECKS OK.  ACFT RELEASED BACK TO SERVICE.
